# SDR UALA2012112806835

- Difficulty date: November 26, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 54,363 hours, 15,223 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S INST PANEL FLOOD LIGHT CONTROL WILL NOT CONTROL INTENSITY OF (CAPT'S INST PANEL, CENTER INST PANEL) LIGHTS.  LIGHTS DO NOT ILLUM BRT WITH LIGHT OVRD SWITCH ON.  CTR FLOOR PANEL NEEDS RELAMP.  SECURED LAMP IN CENTER FLUORESCENT HOLDER.
